# SDR SIMA20131212001

- Difficulty date: December 11, 2013
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 34,073 hours, 31,565 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 2955
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3090 DURING CLIMB OUT AT 5000FT, ANTI-ICE 2 FAIL.  OVERRIDE IN AUTO.  JUST PRIOR TO REACHING ICING CONDITIONS, EMERGENCY WAS DECLARED & RETURNED TO ORD.  LANDING WEIGHT WAS BELOW MAXIMUM AT 42600 LBS.  THE ACFT WAS REMOVED FROM SERVICE.  APPROPRIATE INDICATIONS WERE NOTED DURING ENG RUN M PROCEDURES OF MEL 30-11.  REMOVED AND REPLACED ANTI-ICE VALVE IAW EMB AMM 30-21-01. OPS CHECK GOOD.
